A Model for Representing Topological Relations Between Simple Concave Regions

Jihong OuYang, Qian Fu, Dayou Liu. A Model for Representing Topological Relations Between Simple Concave Regions. In Yong Shi, G. Dick van Albada, Jack Dongarra, Peter M. A. Sloot, editors, Computational Science - ICCS 2007, 7th International Conference Beijing, China, May 27-30, 2007, Proceedings, Part I. Volume 4487 of Lecture Notes in Computer Science, pages 160-167, Springer, 2007. [doi]

@inproceedings{OuYangFL07:0,
  title = {A Model for Representing Topological Relations Between Simple Concave Regions},
  author = {Jihong OuYang and Qian Fu and Dayou Liu},
  year = {2007},
  doi = {10.1007/978-3-540-72584-8_21},
  url = {http://dx.doi.org/10.1007/978-3-540-72584-8_21},
  researchr = {https://researchr.org/publication/OuYangFL07%3A0},
  cites = {0},
  citedby = {0},
  pages = {160-167},
  booktitle = {Computational Science - ICCS 2007, 7th International Conference Beijing, China, May 27-30, 2007, Proceedings, Part I},
  editor = {Yong Shi and G. Dick van Albada and Jack Dongarra and Peter M. A. Sloot},
  volume = {4487},
  series = {Lecture Notes in Computer Science},
  publisher = {Springer},
  isbn = {978-3-540-72583-1},
}